# SDR SWIA201334999

- Difficulty date: October 4, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 34,099 hours, 28,071 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE HAS 1" AREA CHAFFED ON LE INBD SIDE.  C-CHECK BLENDED CHAFFING IAW SRM & REO.
